Alert archive / Illinois / Flash Flood Warnings in 2014
Flash Flood Warning 8, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 19, 2014, 4:48 PM CDT for 4 counties in Illinois. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2014, 4:48 PM CDT (21:48 UTC)
- Expired
- Jun 19, 2014, 10:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 64 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 9:00 PM CDT | HEAVY RAIN 1.4 | 3 Nne Stockton, IL | 24HR TOTAL. |
| Jun 19, 9:02 PM CDT | HEAVY RAIN 2.5 | 1 Wnw Morrison, IL | 24HR TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
422
WGUS53 KDVN 192148
FFWDVN
ILC015-085-177-195-200345-
/O.NEW.KDVN.FF.W.0008.140619T2148Z-140620T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
448 PM CDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CARROLL COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF MOUNT CARROLL...
JO DAVIESS COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF GALENA...
WESTERN STEPHENSON COUNTY IN NORTHWEST ILLINOIS...
WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...STERLING...ROCK FALLS...MORRISON...
* UNTIL 1045 PM CDT
* AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
TORRENTIAL RAINS FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 18
MILES SOUTH OF EAST DUBUQUE TO 21 MILES SOUTHWEST OF ALBANY...OR
ALONG A LINE EXTENDING FROM 13 MILES NORTH OF MAQUOKETA TO
DAVENPORT...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FAIRHAVEN...STOCKTON...CHADWICK...WARREN...TAMPICO...NORA...
COLETA...EMERSON...LANARK...MILLEDGEVILLE...DEER GROVE...PEARL
CITY...LENA AND SHANNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RAINFALL OF 1 TO 2 INCHES IN A SHORT TIME WILL CAUSE SIGNIFICANT
FLASH FLOODING DUE TO VERY SATURATED SOILS.
FLASH FLOODING IS LIKELY ESPECIALLY ON AREA STREAMS AND CREEKS AND
IN URBAN AREAS.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
&&
LAT...LON 4251 8992 4231 8974 4220 8968 4194 8968
4193 8962 4158 8963 4159 9019 4164 9016
4168 9023 4178 9024 4181 9018 4190 9015
4212 9016 4223 9040 4228 9043 4232 9041
4248 9066 4251 9064
$$
HAASE2 follow-up statements
873
WGUS73 KDVN 192358
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
658 PM CDT THU JUN 19 2014
ILC015-085-177-195-200345-
/O.CON.KDVN.FF.W.0008.000000T0000Z-140620T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JO DAVIESS IL-STEPHENSON IL-WHITESIDE IL-CARROLL IL-
658 PM CDT THU JUN 19 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
CARROLL...WHITESIDE...WESTERN STEPHENSON AND JO DAVIESS COUNTIES...
AT 651 PM CDT...THE THUNDERSTORMS THAT PRODUCED HEAVY RAINS LATE
THIS AFTERNOON AND EARLY THIS EVENING HAVE MOVED EAST OF THE AREA.
HOWEVER...RUNOFF FROM THE RAIN WILL CONTINUE INTO STREAMS AND CREEKS
AND POSSIBLY ROADWAYS DURING THE NEXT COUPLE OF HOURS. LAW
ENFORCEMENT REPORTED SOME STREAMS AND CREEKS WERE ALREADY RUNNING AT
BANKFULL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS LIKELY ON AREA STREAMS AND CREEKS.
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
PLEASE REPORT ANY FLOODING OR DAMAGE TO YOUR LOCAL LAW ENFORCEMENT
AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4251 8992 4231 8974 4220 8968 4194 8968
4193 8962 4158 8963 4159 9019 4164 9016
4168 9023 4178 9024 4181 9018 4190 9015
4212 9016 4223 9040 4228 9043 4232 9041
4248 9066 4251 9064
$$
HAASE145
WGUS73 KDVN 200055
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
755 PM CDT THU JUN 19 2014
ILC015-085-177-195-200104-
/O.CAN.KDVN.FF.W.0008.000000T0000Z-140620T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JO DAVIESS IL-STEPHENSON IL-WHITESIDE IL-CARROLL IL-
755 PM CDT THU JUN 19 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CARROLL...
WHITESIDE...WESTERN STEPHENSON AND JO DAVIESS COUNTIES...
THE THREAT OF HEAVY RAINFALL HAS ENDED AND LAW ENFORCEMENT REPORTED
NO SIGNIFICANT OR WIDESPREAD FLOODING. THEREFORE...THE FLASH FLOOD
WARNING HAS BEEN CANCELLED.
LAT...LON 4251 8992 4231 8974 4220 8968 4194 8968
4193 8962 4158 8963 4159 9019 4164 9016
4168 9023 4178 9024 4181 9018 4190 9015
4212 9016 4223 9040 4228 9043 4232 9041
4248 9066 4251 9064
$$
HAASEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:30 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 19, 3:30 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
330 PM CDT THU JUN 19 2014
.SYNOPSIS...
ISSUED AT 325 PM CDT THU JUN 19 2014
SQUALL LINE MOVING ACROSS EASTERN IA AT MID AFTERNOON ASSOCIATED
WITH THE STRONGEST MOISTURE TRANSPORT WITH PRECIPITABLE WATERS OF
2 INCHES. ISOLATED STRONG WINDS AND TORRENTIAL RAINS OF 1 TO 2
INCHES IN A SHORT TIME WITH THE STRONGER STORMS. A SECOND SQUALL
LINE WAS IN WESTERN IA ALONG A COLD FRONT. A WARM FRONT ALSO
EXTENDED NEAR I-80. TEMPERATURES WERE IN THE MID 80S WITH DEWPOINTS
IN THE LOWER 70S.
&&
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 325 PM CDT THU JUN 19 2014
FORECAST FOCUS ON LOCALIZED SIGNIFICANT FLASH FLOODING THIS
EVENING ALONG WITH ISOLATED DAMAGING WINDS. FLASH FLOOD WATCH WILL
REMAIN IN EFFECT THROUGH MUCH OF THE NIGHT FOR LOCATIONS NORTH OF
INTERSTATE 80.
TONIGHT...LOCALIZED SIGNIFICANT FLASH FLOODING EXPECTED LATE THIS
AFTERNOON AND THIS EVENING AS SQUALL LINE IN EASTERN IA WILL
GRADUALLY PUSH EASTWARD ACROSS THE CWA. LOCATIONS NORTH OF I-80
WILL BE THE MOST PRONE TO FLASH FLOODING DUE TO PREVIOUS ROUNDS OF
HEAVY RAIN THE PAST SEVERAL DAYS. PRECIPITABLE WATERS OF OVER 2
INCHES IS IN THE 99TH PERCENTILE FOR JUNE. THIS WILL BE FOLLOWED
BY THE SECOND LINE OF STORMS WHICH SHOULD MOVE INTO THE CWA LATER
THIS EVENING. THE WEAK COLD FRONT WILL PUSH INTO THE CWA LATE
TONIGHT WITH DECREASING POPS AS THE FRONT MOVES THROUGH. MINIMUM
TEMPERATURES WILL BE IN THE UPPER 60S TO LOWER 70S.
FRIDAY...WEAK COLD FRONT EXITS THE CWA IN THE MORNING WITH
NORTHWEST WINDS BEHIND THE FRONT BUT IT WILL STILL REMAIN WARM AND
HUMID. THIS IS MORE OF A WIND SHIFT LINE ACTUALLY. WILL ONLY HAVE
A CHANCE OF STORMS IN THE MORNING IN OUR EASTERN CWA BUT SHOULD BE
DRY ACROSS THE ENTIRE CWA IN THE AFTERNOON. HIGH TEMPERATURES WILL
BE IN THE MID TO UPPER 80S.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 325 PM CDT THU JUN 19 2014
SATURDAY THROUGH MONDAY...ANOTHER ACTIVE PATTERN WITH A SLOW
MOVING UPPER LEVEL TROUGH INTERACTING WITH A WARM MOIST AND
UNSTABLE AIRMASS. THIS WILL AGAIN SUPPORT PERIODIC EPISODES OF
THUNDERSTORMS WITH TORRENTIAL RAINS AND FLASH FLOODING POSSIBLE.
HIGH TEMPERATURES WILL BE IN THE 80S WITH DEWPOINTS WELL INTO THE
60S TO LOWER 70S.
TUESDAY THROUGH THURSDAY...MODELS SUGGEST A NORTHWEST FLOW
RETURNING WITH HIGH PRESSURE OVER THE GREAT LAKES. THIS SHOULD
ALLOW FOR A FEW DAYS TO DRY OUT BEFORE THE PATTERN GETS ACTIVE
AGAIN TOWARDS THE END OF NEXT WEEK AND THE FOLLOWING WEEKEND.
&&
.HYDROLOGY...
ISSUED AT 325 PM CDT THU JUN 19 2014
DUE TO RECENT HEAVY RAINFALL THE PAST SEVERAL DAYS...MANY AREA
SOILS ARE WELL SATURATED...ESPECIALLY IN OUR NORTHERN CWA. ALSO
EXTREMELY HEAVY RAINS HAVE FALLEN ACROSS NORTHERN IA AND SOUTHERN
AND EASTERN MN DURING THE PAST WEEK OR TWO. SEVERAL AREA RIVERS HAVE
RISEN OR WILL RISE ABOVE FLOOD STAGE IN THE NEXT FEW DAYS. PLUS...SOME
OF THE RIVERS ARE FORECASTED TO RISE TO MODERATE FLOOD STAGE INCLUDING
THE MISSISSIPPI RIVER. SOME OF THE CRESTS WILL NOT OCCUR FOR AT LEAST
A WEEK. SEE THE LATEST FLOOD STATEMENTS AND WARNINGS FOR THE LATEST
FORECAST ON AREA RIVERS.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 320 PM CDT THU JUN 19 2014
VFR TO PATCHY VFR OUT AHEAD OF MAIN LINE OF STORMS NOW PUSHING
TOWARD EASTERN IA THROUGH 3 PM THIS AFTERNOON...THEN MVFR TO
LOCALIZED IFR CONDITIONS AS THE INITIAL LINE OF STORMS PUSHES
THROUGH THE TAF SITES FROM 3-6 PM CDT. SOME VARIABLE WIND GUSTS UP
TO 45 KTS POSSIBLE WITH THE STRONGER STORMS...ALONG WITH VERY
HEAVY RAINFALL. AFTER THAT...THE TRANSITION TO MORE ROUNDS OF
SHOWERS AND THUNDERSTORMS THROUGH MIDNIGHT WITH LOW MVFR TO IFR
FROM HEAVY RAIN AND LOW CIGS POSSIBLE. LESS WIND THREAT AFTER 7 PM
CDT. SOUTH TO SOUTHEAST WINDS OF 8-13 KTS THIS AFTERNOON AND
EVENING...THEN MAINLY LIGHT SOUTHEAST OVERNIGHT UNTIL WIND SWITCH
TO THE WEST BY FRI MORNING. AFTER SHOWERS/STORMS LET UP LATER
TONIGHT...SOME LOW MVFR OR EVEN IFR CIGS POSSIBLE INTO EARLY FRI
MORNING BEFORE LIFTING AS FRI MORNING PROGRESSES. SOME AMBIENT
2-4SM FOG AS WELL AFTER MIDNIGHT BEFORE WEST WINDS INCREASE AFTER
DAWN FRI AM.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BENTON-BUCHANAN-
CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-JO DAVIESS-
STEPHENSON-WHITESIDE.
MO...NONE.
&&
SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...HAASE
AVIATION...12
HYDROLOGY...HAASEHazardous weather outlook, Jun 19, 4:16 AM CDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 416 AM CDT THU JUN 19 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-200915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 416 AM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL AGAIN BE SEEN ACROSS THE AREA TODAY AND TONIGHT. HEAVY RAINFALL IS LIKELY DUE TO VERY HIGH MOISTURE LEVELS IN THE ATMOSPHERE. THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR AREAS WEST OF A DUBUQUE...IOWA TO KIRKSVILLE...MISSOURI LINE. THE PRIMARY THREATS LOOKS TO BE DAMAGING WINDS AND LARGE HAIL. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE SEEN ACROSS THE AREA ON FRIDAY. ALTHOUGH NO SEVERE STORMS ARE EXPECTED...A FEW OF THE STORMS COULD BE STRONG. AN ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS THE AREA FROM LATE SATURDAY AFTERNOON THROUGH NEXT TUESDAY. THERE IS A DAILY CHANCE OF THUNDERSTORMS FROM SATURDAY AFTERNOON THROUGH TUESDAY. RIGHT NOW NO SEVERE STORMS ARE ANTICIPATED SATURDAY AFTERNOON AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT. RAINFALL REPORTS OF AN INCH OR MORE ARE APPRECIATED.
In the hours before
Local storm report, Jun 19, 4:22 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
422 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HEAVY RAIN EDGEWOOD 42.64N 91.40W
06/19/2014 M1.50 INCH CLAYTON IA EMERGENCY MNGR
0420 PM HEAVY RAIN MASONVILLE 42.48N 91.59W
06/19/2014 E1.00 INCH DELAWARE IA EMERGENCY MNGR
&&
TEOSpecial weather statement, Jun 19, 4:28 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
428 PM CDT THU JUN 19 2014
IAZ042-054-066-068-ILZ001-007-009-015-192230-
CARROLL-CLINTON-DUBUQUE-JACKSON-JO DAVIESS-ROCK
ISLAND-SCOTT-WHITESIDE-
428 PM CDT THU JUN 19 2014
...STRONG LINE OF THUNDERSTORMS MOVING NORTHEAST...
AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
BERNARD TO WELTON TO DONAHUE...MOVING NORTHEAST AT 30 MPH.
* THUNDERSTORMS WILL BE NEAR...
LONG GROVE...WELTON...MAQUOKETA AND HURSTVILLE AROUND 435 PM CDT...
DEWITT...DELMAR AND FULTON AROUND 440 PM CDT...
ZWINGLE AND ANDREW AROUND 445 PM CDT...
LA MOTTE AROUND 450 PM CDT...
WINDS UP TO 55 MPH...HEAVY RAIN...ARE ALL EXPECTED WITH THESE STORMS.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAS PASSED.
LAT...LON 4178 8990 4155 9075 4250 9088 4251 9004
TIME...MOT...LOC 2128Z 245DEG 27KT 4222 9082 4194 9068
4168 9065
KINNEYLocal storm report, Jun 19, 4:29 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
429 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HEAVY RAIN 4 W STANLEY 42.64N 91.89W
06/19/2014 M3.23 INCH BUCHANAN IA CO-OP OBSERVER
TOTAL SINCE 951AM TODAY. SINCE 7AM YESTERDAY MORNING 4.62
INCHES.
&&
TEOLocal storm report, Jun 19, 4:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
435 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HEAVY RAIN 2 ESE KEOSAUQUA 40.72N 91.92W
06/19/2014 M1.10 INCH VAN BUREN IA TRAINED SPOTTER
TOTAL SO FAR.
&&
TEOLocal storm report, Jun 19, 4:45 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
445 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HEAVY RAIN 4 SE CANTRIL 40.60N 92.02W
06/19/2014 M1.60 INCH VAN BUREN IA TRAINED SPOTTER
FELL IN 30 TO 40 MINUTES.
&&
BILLNLocal storm report, Jun 19, 4:48 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
448 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND GST SW CHARLOTTE 41.96N 90.47W
06/19/2014 E40 MPH CLINTON IA TRAINED SPOTTER
ESTIMATED 30 TO 40 MPH WINDS WITH HEAVY RAIN.
&&
TEOThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:23 PM CDT | Flash Flood Warning | DVN | Bureau | 6 hr |
| Jun 18, 11:46 PM CDT | Flash Flood Warning | DVN | Jo Daviess | 6 hr |
| Jun 19, 1:56 AM CDT | Flash Flood Watch | DVN | Bureau, Carroll, Jo Daviess, Putnam, Stephenson, Whiteside | 19 hr |
| Jun 19, 3:10 AM CDT | Flash Flood Warning | DVN | Carroll, Jo Daviess, Whiteside | 4 hr |
| Jun 19, 12:30 PM CDT | River Flood Warning | DVN | Jo Daviess | 23 days |
| Jun 19, 12:30 PM CDT | River Flood Warning | DVN | Rock Island, Whiteside | 25 days |
| Jun 19, 12:30 PM CDT | River Flood Warning | DVN | Rock Island | 27 days |
| Jun 19, 12:30 PM CDT | River Flood Warning | DVN | Henderson, Mercer | 30 days |
| Jun 19, 12:30 PM CDT | River Flood Warning | DVN | Henderson | 31 days |
| Jun 19, 12:30 PM CDT | River Flood Warning | DVN | Hancock, Henderson | 32 days |
| Jun 19, 4:16 PM CDT | Special Weather Statement | DVN | Henderson, Warren | 59 min |
| Jun 19, 4:28 PM CDT | Special Weather Statement | DVN | Jo Daviess | 62 min |
| Jun 19, 5:18 PM CDT | Special Weather Statement | DVN | Carroll, Stephenson | 57 min |
| Jun 19, 5:45 PM CDT | Special Weather Statement | DVN | Whiteside | 60 min |
Nearby
Flash Flood Warnings in Illinois, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.